HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ANALYTICITY OF SOLUTIONS TO THE PRIMITIVE EQUATIONS

Files in This Item:
AnalyticityOfSolutionsToThePrimitiveEquations.pdf410.54 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/80796

Title: ANALYTICITY OF SOLUTIONS TO THE PRIMITIVE EQUATIONS
Authors: Giga, Yoshikazu Browse this author
Gries, Mathis Browse this author
Hieber, Matthias Browse this author
Hussein, Amru Browse this author
Kashiwabara, Takahito Browse this author
Issue Date: 1-Nov-2017
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1106
Start Page: 1
End Page: 19
Abstract: This article presents the maximal regularity approach to the primitive equations. It is proved that the 3D primitive equations on cylindrical domains admit a unique, global strong solution for initial data lying in the critical solonoidal Besov space B2/p pq for p,q ∈ (1,∞) with 1/p + 1/q ≤ 1. This solution regularize instantaneously and becomes even real analytic for t > 0.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/67503
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University